# SDR AALA952057

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613AA
- Make and model: Boeing 757223
- Aircraft serial: 24489
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS IN FIRST CLASS CABIN INOPERATIVE.  REPAIRED BROKEN/SHORTED EMERGENCY FLOOR LIGHT WIRING IN FORWARD PART OF FIRST CLASS CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
